# SDR SWAA2022020760861

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 46,268 hours, 27,056 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT FORWARD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED HORIZONTAL STABILIZER LEFT FORWARD UPPER SLIDING SEAL PER AMM. 53-31-31
